# SDR 99UAL900562

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7258U
- Make and model: Boeing 727222
- Aircraft serial: 21405
- Engine: Pwa JT8D15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector Panel
- Condition: Malfunctioned
- Location: Cabin Pressure
- Component: Hamilton Sta, 7110024
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN NOT CONTROLLABLE IN AUTO, STANDBY OR MANUAL MODE.  RETURNED TO  ORD.  *S/D*  NO OBVIOUS CAUSE OF PROBLEMS WERE DETECTED DURING CHECK OF PRESSURIZATION SYSTEM  DURING MAINTENANCE.  REPLACED CABIN PRESSURE SELECTOR PANEL AS PRECAUTIONARY.
